Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 79, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 3, 2012, 4:32 PM EDT for 5 counties in Vermont. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 4:32 PM EDT (20:32 UTC)
- Expired
- Aug 3, 2012, 5:20 PM EDT
- In force
- 48 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Orange County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 98 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:33 PM EDT | HAIL 0.5 | Hancock, VT | PUBLIC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
960
WUUS51 KBTV 032032
SVRBTV
VTC001-017-021-023-027-032130-
/O.NEW.KBTV.SV.W.0079.120803T2032Z-120803T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
432 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
SOUTHERN ORANGE COUNTY IN CENTRAL VERMONT...
SOUTH CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...
EAST CENTRAL ADDISON COUNTY IN CENTRAL VERMONT...
NORTHEASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 530 PM EDT.
* AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR GRANVILLE
IN EASTERN ADDISON COUNTY VERMONT...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
ROCHESTER...RANDOLPH...BRAINTREE...BETHEL...RANDOLPH CENTER...
TUNBRIDGE...SOUTH ROYALTON...SHARON...STRAFFORD...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4390 7301 4407 7291 4389 7216 4387 7216
4386 7218 4381 7218 4375 7222 4373 7226
4370 7230 4366 7230 4365 7231
TIME...MOT...LOC 2031Z 292DEG 22KT 4395 7284
$$
EVENSON2 follow-up statements
589
WWUS51 KBTV 032059
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
459 PM EDT FRI AUG 3 2012
VTC021-023-032108-
/O.CAN.KBTV.SV.W.0079.000000T0000Z-120803T2130Z/
WASHINGTON VT-RUTLAND VT-
459 PM EDT FRI AUG 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUTLAND AND SOUTH
CENTRAL WASHINGTON COUNTIES IS CANCELLED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4386 7286 4398 7279 4389 7216 4387 7216
4386 7218 4381 7218 4375 7222 4373 7226
4370 7230 4366 7230 4365 7231
TIME...MOT...LOC 2058Z 298DEG 17KT 4386 7271
$$
VTC001-017-027-032130-
/O.CON.KBTV.SV.W.0079.000000T0000Z-120803T2130Z/
WINDSOR VT-ORANGE VT-ADDISON VT-
459 PM EDT FRI AUG 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EAST CENTRAL ADDISON...SOUTHERN ORANGE AND NORTHERN WINDSOR
COUNTIES...
AT 454 PM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS
NEAR ROCHESTER VERMONT...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
BETHEL...EAST BETHEL...EXIT 3 I89...ROYALTON...EAST BARNARD...EXIT
2 I89...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4386 7286 4398 7279 4389 7216 4387 7216
4386 7218 4381 7218 4375 7222 4373 7226
4370 7230 4366 7230 4365 7231
TIME...MOT...LOC 2058Z 298DEG 17KT 4386 7271
$$
EVENSON790
WWUS51 KBTV 032120
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
520 PM EDT FRI AUG 3 2012
VTC001-017-027-032130-
/O.CAN.KBTV.SV.W.0079.000000T0000Z-120803T2130Z/
WINDSOR VT-ORANGE VT-ADDISON VT-
520 PM EDT FRI AUG 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADDISON...
SOUTHERN ORANGE AND NORTHERN WINDSOR COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED...THEREFORE THE NATIONAL WEATHER SERVICE HAS
CANCELLED THE SEVERE THUNDERSTORM WARNING.
HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.
IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY
IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF
THUNDER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4386 7286 4398 7279 4389 7216 4387 7216
4386 7218 4381 7218 4375 7222 4373 7226
4370 7230 4366 7230 4365 7231
TIME...MOT...LOC 2120Z 298DEG 17KT 4381 7258
$$
EVENSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:59 PM EDT, 33 minutes earlier.
Area forecast discussion, Aug 3, 3:59 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 359 PM EDT FRI AUG 3 2012 .SYNOPSIS... A WEAK COLD FRONT ACROSS THE EASTERN GREAT LAKES THROUGH SOUTHERN VERMONT WILL PRODUCE SOME SCATTERED SHOWERS AND THUNDERSTORMS TODAY AS IT STALLS OVER THE REGION. THIS FRONT WILL LIFT BACK NORTH ON SATURDAY AS A WARM FRONT...PROVIDING ANOTHER CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS. A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH FROM ONTARIO LATE SUNDAY...INCREASING CHANCES FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. WARM AND HUMID CONDITIONS WILL PERSIST THROUGH SUNDAY...COOLING SLIGHTLY WITH LESS HUMID CONDITIONS ON MONDAY AFTER THE FRONTAL PASSAGE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 127 PM EDT FRIDAY...HAVE UPDATED FORECAST TO REFLECT CURRENT OBSERVATIONS...SATELLITE AND RADAR TRENDS. A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON REMAINS. PREVIOUS DISCUSSION FOLLOWS. FEW LIGHT SHOWERS AS DEPICTED BY RADAR MAINLY SOUTH OF THE AREA...AND DISSIPATING WITHOUT DIURNAL HEATING THIS MORNING WILL STRENGTHEN ALONG THE SLOW MOVING FRONT AS THE DAY PROGRESSES. BACK EDGE OF CLOUDS NEAR KMSS...WILL CONTINUE ITS SLOW PROGRESSION EASTWARD...PROVIDING SOME INSTABILITY AND THEREFORE CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. OTHERWISE FORECAST IN GOOD SHAPE. CLOUDS AND FEW SHOWERS ALREADY INCREASING THIS MORNING...ASSOCIATED WITH THE COOL FRONT DRAPED ACROSS THE SOUTHERN HAVE OF THE FORECAST AREA. WITH DIURNAL HEATING TODAY...INSTABILITY WILL INCREASE WITH 1000-2000J/KG OF CAPE AND LIFTED INDICES IN THE -2 TO -5 RANGE THIS AFTERNOON...ALLOWING FOR SOME THUNDERSTORM DEVELOPMENT. BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE OVER THE HIGHER TERRAIN WITH OROGRAPHIC LIFT. AS THE SUNSETS...CONVECTION WILL BEGIN TO DIMINISH. SKIES LOOK TO BE SCT TO BROKEN THROUGHOUT THE DAY...ALLOWING FOR PLENTY OF HEATING AT THE SFC. MAX TEMPERATURES IN THE MID TO UPPER 80S IN THE VALLEYS WITH DEWPOINTS IN THE MID 60S THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... AS OF 431 AM EDT FRIDAY...SHOWERS AND THUNDERSTORMS WILL DISSIPATE ALONG THE FRONT THIS EVENING. DRY CONDITIONS EXPECTED ACROSS THE REGION BY MIDNIGHT. SFC HIGH PRESSURE OVER WESTERN QUEBEC WILL REINFORCE DRY WEATHER TONIGHT. WITH THE FRONT STALLED TO OUR SOUTH...HIGH TERRAIN AND SOUTHERN ZONES NOT EXPECTING CLEARING OF ALL CLOUDS TONIGHT. WINDS WILL DISSIPATE OVERNIGHT...WITH MIN TEMPERATURES IN TO LOW 60S OVER MOST OF THE AREA. THE FRONT TO OUR SOUTH WILL SLOWLY SURGE NORTHWARD AS A WARM FRONT EARLY SATURDAY...ACTING AS A FOCUSING MECHANISM FOR MORE SHOWERS AND THUNDERSTORMS. TEMPERATURES AND MOISTURE WILL INCREASE AT THE SFC AND ALOFT...INCREASING INSTABILITY TO 2000-3000J/KG WITH LIFTED INDICES OF -4 TO -6 AND SHOWALTERS OF -3 TO -4. SHEAR WILL STILL BE LACKING. THE FRONT WILL BE WEAKENING LATE SATURDAY SO CONVECTION EXPECTED BE SCATTERED. MAXIMUM TEMPERATURES WILL REACH TO LOW 90S IN SOME VALLEY LOCATIONS WITH HIGHER DEWPOINT TEMPERATURES IN THE UPPER 60S TO LOW 70S...MAKING FOR UNCOMFORTABLE HOT AND HUMID CONDITIONS. SATURDAY NIGHT WON/T SEE MUCH RELIEVE FROM THE WARM HUMID CONDITIONS AS MIN TEMPERATURES WILL BE IN THE UPPER 60S TO LOW 70S. CONVECTION SHOULD DISSIPATE IN THE EVENING AS NOCTURNAL COOLING SETTLES IN AFTER SUNSET. A STRONG UPPER LEVEL TROUGH...ASSOCIATED WITH A CUT OFF LOW AT THE SFC WILL APPROACH FROM ONTARIO SUNDAY. SOUTHERLY FLOW AHEAD OF A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL CONTINUE TO INCREASE INSTABILITY AHEAD OF THE FRONT. CAPE VALUES OVER 2000 J/KG WILL BE WIDESPREAD...WITH LIFTED INDICES OF -4 TO -7 ACCORDING THE THE GFS. UNLIKE PREVIOUS DAYS...SHEAR WILL BE NOTEWORTHY...AS THE GFS AND ECMWF INDICATED 0-6KM SHEAR OF 30 TO 45 KTS. SOME OF THE STORMS THAT DEVELOP AHEAD OF THE COLD FRONT COULD BE VERY STRONG AS WELL AS PRODUCE VERY HEAVY DOWNPOURS. GFS ENSEMBLES SHOWING 3-4 STANDARD DEVIATIONS ABOVE NORMAL PWATS POSSIBLE WITH THIS SYSTEM. THIS SYSTEM WILL CONTINUE TO AFFECT THE REGION ALL DAY SUNDAY INTO SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 344 PM EDT FRIDAY...ECMWF AND GFS INDICATE A CHANCE OF SHOWERS EARLY MONDAY...MAINLY ACROSS VERMONT...AS COLD FRONT AND UPPER TROUGH PUSH EAST OF THE REGION. MID LEVEL DRY SLOT THEN BUILDS IN BY MIDDAY...SO EXPECT CLEARING SKIES ACROSS THE REGION BY MONDAY AFTERNOON. IT WILL TURN LESS HUMID AND BE A LITTLE COOLER...WITH HIGHS GENERALLY IN THE UPPER 70S AND LOWER 80S. ECMWF AND GFS REMAIN IN GOOD AGREEMENT IN SHOWING A WEAK RIDGE OF HIGH PRESSURE OVER THE NORTH COUNTRY FROM MONDAY NIGHT THROUGH EARLY WEDNESDAY...WITH FAIR AND DRY WEATHER EXPECTED. A SERIES OF WEAK UPPER SHORTWAVES WILL THEN MOVE ACROSS THE REGION WEDNESDAY AFTERNOON THROUGH THURSDAY...BRINGING A LOW CHANCE FOR SHOWERS AND STORMS TO THE REGION...ESPECIALLY TO THE HIGHER TERRAIN AND ACROSS THE NORTHERN ZONES. LATEST ECMWF INDICATING A MORE PRONOUNCED TROUGH MOVING INTO THE NORTHEAST FRIDAY...SO HAVE GONE WITH CHANCE POPS ACROSS THE ENTIRE AREA FRIDAY INTO FRIDAY NIGHT. TEMPERATURES WILL BE A BIT ABOVE NORMAL TUESDAY THROUGH THURSDAY...THEN LOWER TO SEASONAL LEVELS FRIDAY DUE MORE CLOUD COVER. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...VFR CONDITIONS EXPECTED AT MOST TAF SITES THROUGH THE PERIOD. WEAK COLD FRONT PUSHING SOUTH ACROSS FORECAST AREA THIS AFTERNOON ACCOMPANIED BY SOME CLOUDS BUT ONLY ISOLATED SHOWERS AND THUNDERSTORMS. NO INCLUSION IN TAFS AT THIS TIME DUE LIMITED COVERAGE AND CHANCE OF OCCURRENCE. SKIES WILL CLEAR OUT TONIGHT. EXPECT SOME RADIATION FOG TO FORM IN THE VALLEYS OF EASTERN VERMONT AND IN THE VALLEYS OF THE ADIRONDACKS. EXPECTING THIS FOG TO FORM AFTER 06Z WITH LIFR AT MPV/SLK. CONDITIONS IMPROVE TO VFR BY 13Z SATURDAY. OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MAINLY VFR THROUGH MIDDAY SUNDAY. THERE WILL BE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON/EVENING WITH BRIEF MVFR POSSIBLE. MVFR/IFR IN BR/FG ALSO POSSIBLE AT MPV/SLK 06Z-12Z SUNDAY. APPROACH OF COLD FRONT WILL LEAD TO WIDESPREAD CONVECTION LATE SUNDAY THROUGH SUNDAY NIGHT. A FEW OF THE STRONGER STORMS SUNDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO PRODUCE PERIODS OF IFR CONDITIONS. CHANCE OF GUSTY WINDS WITH THUNDERSTORMS AS WELL. COOLER AND DRIER AIR ARRIVES ON MONDAY WITH MAINLY VFR CONDITIONS ANTICIPATED MONDAY INTO WEDNESDAY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION. && .MARINE... RELATIVELY LIGHT WINDS EXPECTED FROM THIS EVENING THROUGH THE DAY SATURDAY. WINDS WILL TURN NORTHERLY FROM 5 TO 15 KNOTS THIS EVENING...BECOMING LIGHT AND VARIABLE OVERNIGHT...AND THEN 5 TO 15 KNOTS OUT OF THE SOUTH ON SATURDAY. HOWEVER...WINDS WILL INCREASE SATURDAY NIGHT AND ESPECIALLY ON SUNDAY WITH STRONG SOUTH WINDS FROM 20 TO 30 KNOTS ANTICIPATED. WAVES WILL BE 1 TO 2 FEET THROUGH SATURDAY...BUILDING TO 2 TO 4 FEET BY SUNDAY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS/KGM NEAR TERM...KGM/NEILES SHORT TERM...KGM LONG TERM...RJS AVIATION...RJS MARINE...WFO BTV
Hazardous weather outlook, Aug 3, 4:42 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 442 AM EDT FRI AUG 3 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-040845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 442 AM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT SUNDAY INTO SUNDAY NIGHT. SOME OF THESE STORMS MAY BE STRONG...PRODUCING STRONG GUSTY WINDS AND HEAVY DOWNPOURS. IN ADDITION TO THE HEAVY DOWNPOURS...TRAINING OF THUNDERSTORMS COULD PRODUCE ISOLATED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KGM
In the hours before
Special weather statement, Aug 3, 4:20 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 420 PM EDT FRI AUG 3 2012 VTZ008>010-012-018-032115- EASTERN ADDISON VT-ORANGE VT-WASHINGTON VT-WESTERN ADDISON VT- WINDSOR VT- 420 PM EDT FRI AUG 3 2012 ...A STRONG THUNDERSTORM WILL MOVE THROUGH EAST CENTRAL ADDISON... NORTHERN WINDSOR...SOUTHERN ORANGE AND SOUTHWESTERN WASHINGTON COUNTIES OF VERMONT... AT 415 PM EDT...A STRONG THUNDERSTORM WAS 4 MILES NORTHEAST OF BREAD LOAF IN EASTERN ADDISON COUNTY...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... HANCOCK...ROCHESTER...BRAINTREE...RANDOLPH...RANDOLPH CENTER...EXIT 4 I89...EAST RANDOLPH...SOUTH RANDOLPH...NORTH TUNBRIDGE...SOUTH TUNBRIDGE...STRAFFORD...SOUTH VERSHIRE... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. LAT...LON 4374 7223 4392 7305 4409 7299 4400 7214 EVENSON
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:20 PM EDT | Special Weather Statement | BTV | Orange | 55 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.